What is wrong with me?

TennilleTennille Member Posts: 87
Just finished my 3rd cycle of Eribulin. Bloods so far are good and I am due for scans on the 13th. I feel so flat and emotional though and I am scared things are getting worse. I have had a few more aches than normal and every time I look at my kids I just want to cry. I dont know why I feel this way. I am usually a bubbly, positive person.

Comments

  • AfraserAfraser MelbourneMember Posts: 919
    Staying bubbly especially when you have some anxiety is hard work. Don't be hard on yourself and expect to be perpetually positive. It's normal to feel tired through treatment, tired of it and tired by it, even occasionally despondent. I'll bet you don't give any indication of any worries to those around you, especially your family. Allowing yourself an occasional wail, perhaps in private, is not only allowed, it's possibly good for you. Doing it here is a good option, we've all been through it. It helps you return to being positive once you vent the negative. Pre- test anxiety is so common as to be practically mandatory, you will almost certainly feel much better after the 13th. Best wishes.
  • primekprimek Broken HillMember Posts: 3,182
    I think you are being hard on yourself. You've had a lot to take in and I know chemo really impacted on my normal happy disposition. I am a crier when I'm  stressed. Just have tears rolling down when I think of my kids or a memory. I'm always soneone who is a little like that but when stressed I can't contain it. Cry if you need, rest and regroup. Allowing the emotions to wash over, acknowledge that is how you feel and in most cases you will just find each day gets easier again. If it doesn't then make sure you speak with someone. Your breast care nurse would be a good start. Kath x
  • onemargieonemargie queenslandMember Posts: 429
    All this shit takes its toll on you for sure lovey. Hope your feeling better today. The chemo I had put me into menopause immediately so I was all over the shop emotionally too for a while but I’m heaps better now. Hang in there and make sure you keep trying to do the things that you love and I found getting some exercise helped heaps with my headspace too. Rest assured love you will get there xx 
  • acac Member Posts: 8
    Hi Tenille, I have also just had my third round of EC (not sure if this is the same as yours). For the first 10 days I was an emotional wreck- crying at anything and everything(especially my daughter who is doing VCE exams-so that wasn't great). On day 11 it started to improve and now day 13 I feel like I have some composure back. I haven't been this bad before so not sure if it is the build up of drugs or just that it is all very real now and uncertainty is creeping in. Have decided to go and see a counsellor to keep my mind as strong as possible- my pathology is not great so I sense I will need my mind and body strong to beat this-- but on most days I know I will. Take care and be kind to yourself, this is a tough gig. Hugs X
  • TonyaMTonyaM Member Posts: 2,462
    Hi Tennille, give yourself permission to feel flat for a little while- it’s only normal,considering what you are going through. I’ve read that Eribulin can cause awful aches and pains so it’s probably from that.We all seem to jump to the dark side when we get new unknown pains.Take care and good luck for the 13th.xx
  • alexinbrisbanealexinbrisbane Member Posts: 157
    Hi @Tennille - please be kind to yourself. It's OK to not feel OK - especially with what you have to deal with.
    I hope all goes well with your scans Monday.
    Alex xx
  • Marianne_BCNAMarianne_BCNA Administrator Posts: 24
    HI @Tenille, sounds like you are having a very normal reaction to an overwhelming situation.  I hope all goes well with your scans on Monday. In the meantime, please don't forget that we have nurses on our helpline at BCNA who you can speak to. They are also available until 9pm on Tuesday and Thursday nights. Our number is 1800 500 258.
Sign In or Register to comment.